This journal request electronic submission of manuscripts because of the efficiency for authors, editors, and referees, and the resulting shorter review times. Submit your paper in PDF format via e-mail address email@example.com.
All manuscripts must include title, a proposed running head (abbreviated form of the title) not exceeding 40 characters, author’s name(s), author’s addresses (e-mail address included), abstract with keywords, and classification according to the 2010 Mathematics Subject Classification codes. Because the abstract must be able to stand independently, mathematical formulas and bibliographic references should be kept to a minimum; bibliographic references must be written out in full (not given by number).
All illustrations must be of professional quality with no handwritten elements. Note that tables and algorithms are not considered figures and should not be treated as such. Illustrations must be numbered consecutively and cited in the text. To ensure the highest printing quality, we will accept only electronic PostScript (EPS) or TeX figure files. PostScript figures must use lines 1 point or thicker; thinner lines may break up or disappear when printed. When choosing line weight and character size, keep in mind that illustrations may be reduced.
References should be listed in either alphabetical order or order of citation at the end of the manuscript. Every item in the references list should be quoted within the paper. The following reference styles should be used:
(a) articles published in journals: author’s surname and initials, full title of the article, title of the journal abbreviated in accordance with Mathematical Reviews or Zentralblatt fur Mathematik, number of the volume, year of the publication in brackets, the first and the last pages of the paper:
1. Rockafellar, R.T. – On the maximal monotonicity of subdifferential mappings, Pacific J. Math., 33 (1970), 209–216.
(b) books: author’s surname and initials, title of the book, publisher, places and year of the publication:
2. Kobayashi, S.; Nomizu, K. – Foundations of Differential Geometry, Vol I. Interscience Publishers, New York-London, 1963.
All papers are refereed. Decision on acceptance of papers will be made by the Editorial Board.
Authors are entitled to obtain 10 free reprints.
Authors of accepted papers are encouraged to submit their TeX files for typesetting. Macro packages and documentation are available in LaTeX2e: Download article template